MathSciNet Relay Station
MathSciNet bibliographic data
MR2568787 26A33 (33C05 33C20 33C90)
Lin, Shy-Der; Chang, Li-Fen; Srivastava, H. M. Some families of series identities and associated fractional differintegral formulas. Integral Transforms Spec. Funct. 20 (2009), no. 9-10, 737–749.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement